NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › The Latest Research › Parasym causing too much mucus in digestive tract?
- This topic is empty.
February 16, 2016 at 4:37 am #967XanderParticipant
Hi, I received Parasym Plus about 2 weeks ago. For about 1 week I took a relatively high dose( 4 pills per day), which led to me being extremely tired and depressed, as well as constipated interestingly enough. Although it had initially relieved my symptoms of low GI motility, about 5 days in I woke up and felt extremely bloated and was having a very difficult time passing gas. I then went off the pills, cold turkey, which relieved my constipation after a few days, but led to a terrible flare up of other symptoms, namely extreme flushing and anxiety so bad that my whole body would start to shake vigorously if I tried to do something as simple as watch television or speak with my family.
So finally two days ago I gave in and went back to Parasym Plus, this time at only half a pill. I felt relief from my anxiety within two hours, enough that I could engage in basic activities anyway. Then last night I began to feel bloated again and had difficulty passing gas, the exact same feeling as the last time. I am relatively sure that this feeling of blockage is caused by excess mucus in my digestive tract. My stools always seem to be very mucusy, (sorry if TMI), and I hope thats all that this is, since this severe type of constipation only seems to crop up when I’m on Parasym. Right now it is so bad I feel as if I’m not getting enough oxygen to my brain. I am used to constipation as it seems many of us are, and this is different from normal. I really want to be able to continue on these pills and I’m terrified to stop taking them as I don’t want to go back to the anxiety I was feeling several days ago.
I guess my question is does anybody know of something I can take, prescription or otherwise, that would reduce mucus in my digestive tract, or can you guys offer up any opinions on why else PP could be causing me to be so blocked up? Also, I seem to be very sensitive to small quantities of Parasym as well, but it helps so much in some areas, and if I could get my Gi tract moving normally would be perfect.
- You must be logged in to reply to this topic.